MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 60" Smallbore Ext Set w/MicroClave® Clear, Clamp, Luer Lock; stopcock, i.v. set

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 60" Smallbore Ext Set w/MicroClave® Clear, Clamp, Luer Lock; stopcock, i.v. set
Catalog Number MC33352
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
A reported incident involved a smallbore extension set with a micro clave clear connector.It was reported that, a dose of ceftaroline was connected to the extension set; however, the medication could not be flushed through the tubing.A second extension set was used, but the medication still could not be flushed.An extra dose of ceftaroline pulled from patient's med drawer and connected to other extension set, after which the medication was successfully flushed.There was patient involvement; however, no patient harm or injury was reported.
 
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.

Brand Name
60" Smallbore Ext Set w/MicroClave® Clear, Clamp, Luer Lock
Common Device Name
stopcock, i.v. set
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50899756
Report Number9617594-2026-01346
Device Sequence Number20333877
Product Code FMG
UDI-Device Identifier00887709038004
UDI-Public(01)00887709038004(17)310301(10)14907090
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33352
Device Lot Number14907090
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Ceftaroline, unk mfr
Patient SexUnknown